# SDR DALA13022029201

- Difficulty date: May 7, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N901DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53381
- Aircraft time: 49,026 hours, 27,116 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Cracked
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FILLET FAIRING SUPPORT, BS 977, LBL 7, CRACKED IN WEB OF SUPPORT.  REMOVED FRAME FROM WHEEL WELL.  DRILLED, SEALED AND INSTALLED IAW DWG 5930584 AND SRM 51-30-02.
